On the Hecke fields of Galois representations

Dohoon Choi, Yuichiro Taguchi

Research output: Contribution to journalArticlepeer-review


It is known that, in many cases, the field (known as the Hecke field) generated by all Hecke eigenvalues of an elliptic modular newform f is in fact generated by the pth Hecke eigenvalue ap of f for a single prime number p. In this paper, we study the density of such primes in a more general situation in terms of Galois representations. This is applied to the study of the fields of rationality of certain automorphic representations.

Original languageEnglish
Pages (from-to)813-821
Number of pages9
JournalBulletin of the London Mathematical Society
Issue number5
Publication statusPublished - 2016 Oct 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'On the Hecke fields of Galois representations'. Together they form a unique fingerprint.

Cite this